# SDR USAASB03020

- Difficulty date: February 6, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1199 - ON CLIMB-OUT,  FLIGHT ATTENDANT REPORTED A LOUD AIR LEAK AND NOISE COMING FROM FWD SERVICE DOOR.  AT FL110, AS NOISE CONTINUED, CREW DECIDED TO RETURN TO FIELD AT PIT FOR MAINTENANCE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD SERVICE DOOR SEAL LEAKING AROUND THE STOP PADS ON THE DOOR SILL.  APPLIED SEALANT AROUND PADS ON DOOR SILL.  LEAK CHECK OF DOOR GOOD.
